# SDR CA160105010

- Difficulty date: December 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 3,277 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 973814312
- Condition: Failed
- Location: Pressure Gauge
- Part time: 3,275 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CAS, DEICE BOOTS,  ILLUMINATING IF DE-ICE BOOTS USED IN OUTSIDE AIR TEMPERATURE LOWER THAN -20 DEGREES CELSIUS.  DURING TROUBLESHOOTING FOUND MOISTURE IN PRESSURE GAGE SWITCH.  SWITCH REPLACED WITH SERVICEABLE UNIT.  AIRCRAFT RETURNED TO SERVICE. SYSTEM WORKING PROPERLY NOW IN COLD TEMPERATURES.
